# SDR ASOA2015051412839

- Difficulty date: April 21, 2015
- Submitted: May 14, 2015
- Operation: Air carrier
- Aircraft: N751EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10163
- Aircraft time: 26,329 hours, 18,622 cycles
- System (JASC): 5240 · Service Doors
- Part: Angle
- Condition: Corroded
- Location: Service Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPPER ANGLE AT SERVICE DOOR HAS CORROSION,  SEVERE CORROSION IS OUT OF LIMITS IAW SRM  53-21-23-101-002-A01.  REMOVED UPPER ANGLE IAW SRM 51-42-06-001-001-A01, 7 51-42-21-001-001-A01 AND INSTALLED IAW SRM 51-42-06-001-001-A01 & 51-42-21-001-001-A01.
